# SDR P2EA98286

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5100 · Standard Practices/Structures
- Part: Stiffener
- Part number: 65475056
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - RIGHT HORIZONTAL STAB, STAB STATION 101.9, NR 4 STIFFENER LOWER CHORD CRACKED.  DEFECT SIZE LENGTH 1.75 INCH.  REPLACED STAB CHORD AT STAB STATION 101.9, BETWEEN FRONT AND REAR SPAR PER SRM 51-10-1 PAGE 5 AND SRM 51-30-2.  (M)
